# SDR DHL9770162C

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C/W WITH LEFT WING RIB CHORD INSP BL 70.5.  REMOVED FASTENERS, NDT FASTENERS HOLES  CRACK INDICATION NOTED, STOP DRILLED, HFEC STOP DRILL.  ACCOMPLISHED S/B 57-112, INSTALLED FASTENERS.
